# SDR QXEA2009101200778

- Difficulty date: October 7, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 7,158 hours, 7,561 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, THE LT GEAR DOOR CYCLED SEVERAL TIMES AND THEN REMAINED CLOSED.  C/W SHIMMING OF AFT DOOR LOCK LINKAGE ASSY. PERFORMED OPS TEST OF THE LG PRIMARY EXT AND RET SYS.  OPS TEST GOOD. L/GEAR DOOR DOES NOT CYCLE. RETURNED TO SERVICE.
